# SDR DALA2024120311427

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 20,321 hours, 9,139 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Inoperative
- Location: Lft Wing Anti Ic
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3037 - ATB - DUE TO WING A.ICE SYS FAULT ECAM MESSAGE, LEFT WING ANTI-ICE VALVE WILL NOT OPEN. CORRECTIVE ACTION: R/R LEFT WAI VALVE (9DL). OPS CHECK GOOD. (LP 7293834)
